Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Amoxicillin, developed dry tongue, cough and stuffy nose. Suggestion?

Hi I was sick in January and my doctor proscribed me amoxicillin & my conditioned seem to begetting better, but now I wake up every day with a dry tongue & a very stuffy nose. Through out the day I m fine & I can breathe normally but it only happens at night. I have been putting Vicks & taking cough medicine but my condition is still the same.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Initial infection might have cleared, but the present one may from allergy.
Occurring at night only may mean- the cause may be from food- dinner / from air or contact - pillow, sheets, carpets, pets and so on
See an allergy specialist - there are test to find / if found, de-sensitisation is feasible
Anti-histamines may help in the meanwhile

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor